MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.This event is also being submitted in manufacturer report number 1628664-2019-00646, for a second suspect medical device, list 03l77-97.
 
Event or Problem Description
The customer reported multiple false decreased total bilirubin results when processing on the architect c16000.Initial results ranged from 1.9 to 38.4 and retest results ranged from 8 to 46.No impact to patient management was reported.
 
Additional Manufacturer Narrative
On 07oct2019, list 06l45-41was no longer determined to be a suspect medical device for this event.The final investigation has been submitted in manufacturer report number 1628664-2019-00646, for the correct suspect medical device.No further information will be submitted under this manufacturer report number.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9143743
Report Number1628664-2019-00645
Device Sequence Number11405005
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06L45-41
Device Lot Number54329UQ12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000, LIST 03L77-97; SERIAL (B)(4)